# SDR VNAA20250115015

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER WING SKIN IS GOUGED AFT OF FUEL PANEL 611AB, APPROXIMATELY 0.25" LONG AND 0.018" DEEP. CORRECTIVE ACTION: REPAIRED IAW REO-670-57-21-997 REV-- DATED 10-17-24
